# SDR SWAA2022021040469

- Difficulty date: March 21, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 56,708 hours, 32,969 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ANGLED WEB SUPPORT CRACKED JUST INBOARD OF FLAP DEFLECTION BEAM / REMOVED AND REPLACED RIGHT WING ANGLED WEB SUPPORT JUST INBOARD OF FLAP DEFLECTION BEAM PER SRM 51-40-02
